# SDR HEEA954330

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: PA1120NVPHI
- Condition: Broken
- Location: Mic Attach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICROPHONE ATTACH POINT BROKEN. REPLACED WITH SERVICEABLE HEADSET.
